Skip to main content
Article
On the Existence of Global Variational Principles
American Journal of Mathematics
  • Ian M. Anderson, Utah State University
  • T. Duchamp
Document Type
Article
Publication Date
10-1-1980
Disciplines
Comments

Published by John Hopkins University Press in American Journal of Mathematics. Publisher PDF is available for download through link above.

Citation Information
On the Existence of Global Variational Principles (with T. Duchamp), Amer. J. Math. 102(1980), 781–868.